发现好书期刊,享受阅读乐趣

海量图书期刊资源,随时随地畅享阅读乐趣

Barwise Jon and Schlipf John. On recursively saturated models of arithmetic. Model theory and algebra, A memorial tribute to Abraham Robinson, edited by Saracino D. H. and Weispfenning V. B., Lecture notes in mathematics, vol. 498, Springer-Verlag, Berlin, Heidelberg, and New York, 1975, pp. 42–55.Cegielski Patrick, McAloon Kenneth, and Wilmers George. Modèles récursivement saturés de l'addition et de la multiplication des entiers naturels. Logic Colloquium '80, Papers intended for the European summer meeting of the Association for Symbolic Logic, edited by van Dalen D., Lascar D., and Smiley T. J., Studies in logic and the foundations of mathematics, vol. 108, North-Holland Publishing Company, Amsterdam, New York, and London, 1982, pp. 57–68.Knight Julia F.. Theories whose resplendent models are homogeneous. Israel journal of mathematics, vol. 42 (1982), pp. 151–161.Knight Julia and Nadel Mark. Expansions of models and Turing degrees. The journal of symbolic logic, vol. 47 (1982), pp. 587–604.Knight Julia and Nadel Mark. Models of arithmetic and closed ideals. The journal of symbolic logic, vol. 47 no. 4 (for 1982, pub. 1983), pp. 833–840.Kotlarski Henryk. On elementary cuts in models of arithmetic. Fundamenta mathematicae, vol. 115 (1983), pp. 27–31.Kotlarski H., Krajewski S., and Lachlan A. H.. Construction of satisfaction classes for nonstandard models. Canadian mathematical bulletin—Bulletin canadien de mathématiques, vol. 24 (1981), pp. 283–293.Lachlan A. H.. Full satisfaction classes and recursive saturation. Canadian mathematical bulletin—Bulletin canadien de mathématiques, pp. 295–297.Lipshitz Leonard and Nadel Mark. The additive structure of models of arithmetic. Proceedings of the American Mathematical Society, vol. 68 (1978), pp. 331–336.Nadel Mark. On a problem of MacDowell and Specker. The journal of symbolic logic, vol. 45 (1980), pp. 612–622.Smoryński C.. Back-and-forth inside a recursively saturated model of arithmetic. Logic Colloquium '80, Papers

Barwise Jon and Schlipf John. On recursively saturated models of arithmetic. Model theory and algebra, A memorial tribute to Abraham Robinson, edited by Saracino D. H. and Weispfenning V. B., Lecture notes in mathematics, vol. 498, Springer-Verlag, Berlin, Heidelberg, and New York, 1975, pp. 42–55.Cegielski Patrick, McAloon Kenneth, and Wilmers George. Modèles récursivement saturés de l'addition et de la multiplication des entiers naturels. Logic Colloquium '80, Papers intended for the European summer meeting of the Association for Symbolic Logic, edited by van Dalen D., Lascar D., and Smiley T. J., Studies in logic and the foundations of mathematics, vol. 108, North-Holland Publishing Company, Amsterdam, New York, and London, 1982, pp. 57–68.Knight Julia F.. Theories whose resplendent models are homogeneous. Israel journal of mathematics, vol. 42 (1982), pp. 151–161.Knight Julia and Nadel Mark. Expansions of models and Turing degrees. The journal of symbolic logic, vol. 47 (1982), pp. 587–604.Knight Julia and Nadel Mark. Models of arithmetic and closed ideals. The journal of symbolic logic, vol. 47 no. 4 (for 1982, pub. 1983), pp. 833–840.Kotlarski Henryk. On elementary cuts in models of arithmetic. Fundamenta mathematicae, vol. 115 (1983), pp. 27–31.Kotlarski H., Krajewski S., and Lachlan A. H.. Construction of satisfaction classes for nonstandard models. Canadian mathematical bulletin—Bulletin canadien de mathématiques, vol. 24 (1981), pp. 283–293.Lachlan A. H.. Full satisfaction classes and recursive saturation. Canadian mathematical bulletin—Bulletin canadien de mathématiques, pp. 295–297.Lipshitz Leonard and Nadel Mark. The additive structure of models of arithmetic. Proceedings of the American Mathematical Society, vol. 68 (1978), pp. 331–336.Nadel Mark. On a problem of MacDowell and Specker. The journal of symbolic logic, vol. 45 (1980), pp. 612–622.Smoryński C.. Back-and-forth inside a recursively saturated model of arithmetic. Logic Colloquium '80, Papers

Ressayre, J.-P.
  • 期刊名称The Journal of Symbolic Logic
  • 作者Ressayre, J.-P.
  • 卷第52卷
  • 期第1期
  • 印刷ISSN0022-4812
  • 电子ISSN1943-5886
  • 文件大小704.01KB
  • 发表时间1987-03
  • DOI10.2307/2273884
  • 页码279-284
← 返回【学霸图书馆】主页